# SDR ASOA00021

- Difficulty date: February 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLT 4698 - WHILE EN ROUTE FROM ATLANTA TO NEWBURGHN, NY, A LOUD BANG WAS HEARD ALONG WITH A CONCUSSION THAT REVERBERATED THROUGHOUT THE COCKPIT.  A QUICK LOOK AROUND REVEALED THAT THE CAPTAINS WINDSHIELD HAD SHATTERED.  AN EMERGENCY WAS DECLARED FOR PRIORITY HANDLING DUE TO THE EXTENT OF DAMAGE.  AIRCRAFT LANDED SAFELY IN NEWBURGH.  MAINTENANCE REPLACED THE WINDSHIELD.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
